# SDR 01FDEA00143

- Difficulty date: February 17, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 28,159 hours, 25,258 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dampener
- Part number: D221270005
- Part serial: DRG31
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT T/O GEAR WOULD NOT RETRACT USING EITHER POSITION 1 OR 2, SEL GEAR HANDLE WOULD NOT RETRACT BEYOND NEUTRAL.  FOUND SERVICE IND ON RT GEAR POPPED.  REMOVED AND REPLACED RT MLG PITCH DAMPNER PER IAW FX A310 MM 32-11-15-4-01 AND SERVICED IAW FX A310 MM 12-12-32-0.  LUBED ALL PIVOT POINTS ON LWR PART OF GEAR.
